research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Some Chaos on Graph Maps

Author: Hussein J. AbdulHussein1,*, and Akram B. Attar2
Journal: Almuthanna Journal of Pure Science (MJPS) مجلة المثنى للعلوم الصرفة ISSN: 22263284 Year: 2017 Volume: 4 Issue: 2
Publisher: Al-Muthanna University جامعة المثنى

Loading...
Loading...
Abstract

Let

Keywords

Chaos --- Graph map --- dynamical system

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2017 (1)